Ok I'm trying different bipolar meds and have adhd (attention deficit disorder ) ... I've got both pains and horny as hell at times we have tried antibiotics an the scope we still can't figure it out the causes, plz if anyone has any type of answer help!!! I've gone to a lot of Dr's an just don't know what to do anymore.
I also have bipolar disorder and add and cutrently take vyvanse and depakote. My add med vyvanse makes me extremely horny so I can relate to you their and but when I take my bipolar med for about half the day I have no interest in sex or any other activity. I also take klonopin so basically I take two downers so thats why I have little interest until I pop a 70 milligram vyvanse. I do however know add meds can cause pain in the groin area do to the over stimulation of hormones and blood flow do to a powerful stimulant like add meds. So here is my advice talk to your doctor about a new med for add called modafinil it not only treats symptons but corrects and grows new neuro connections in the brain. Also take a good pain med if the pain is to bad and try a heat compress on the spot. Also I guarantee if you have intercourse with your wife or girl friend the pain will go away after ejaculation. Please email me and let me know how your doing. I wish you the best and god bless. Kevinghendrix. Kgh@gmail. Com
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - What is the problem with Psycristists in dianosing
Posted 29 Oct 2010 • 3 answers
Posted 24 Dec 2011 • 1 answer
Posted 18 Sep 2012 • 2 answers
Posted 23 Feb 2013 • 1 answer